Opuscula Math. 30, no. 4 (2010), 485-494
http://dx.doi.org/10.7494/OpMath.2010.30.4.485

 
Opuscula Mathematica

Convergence theorems for strictly asymptotically pseudocontractive mappings in Hilbert spaces

Gurucharan Singh Saluja

Abstract. In this paper, we establish the weak and strong convergence theorems for a \(k\)-strictly asymptotically pseudo-contractive mapping in the framework of Hilbert spaces. Our result improve and extend the corresponding result of Acedo and Xu, Liu, Marino and Xu, Osilike and Akuchu, and some others.

Keywords: strictly asymptotically pseudo-contractive mapping, implicit iteration scheme, common fixed point , strong convergence, weak convergence, Hilbert space.

Mathematics Subject Classification: 47H09, 47H10.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Gurucharan Singh Saluja, Convergence theorems for strictly asymptotically pseudocontractive mappings in Hilbert spaces, Opuscula Math. 30, no. 4 (2010), 485-494, http://dx.doi.org/10.7494/OpMath.2010.30.4.485

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.